RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1971, Volume 35, Issue 5, Pages 1120–1136 (Mi izv2150)  

This article is cited in 6 scientific papers (total in 6 papers)

$U$-actions of a circle and fixed points

S. M. Gusein-Zade


Abstract: In this paper we derive Conner–Floyd equations for fixed points of $U$-actions of a circle.

Full text: PDF file (1540 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Izvestiya, 1971, 5:5, 1127–1143

Bibliographic databases:

UDC: 513.83
MSC: Primary 55F10; Secondary 57E15
Received: 11.01.1971

Citation: S. M. Gusein-Zade, “$U$-actions of a circle and fixed points”, Izv. Akad. Nauk SSSR Ser. Mat., 35:5 (1971), 1120–1136; Math. USSR-Izv., 5:5 (1971), 1127–1143

Citation in format AMSBIB
\Bibitem{Gus71}
\by S.~M.~Gusein-Zade
\paper $U$-actions of a~circle and fixed points
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1971
\vol 35
\issue 5
\pages 1120--1136
\mathnet{http://mi.mathnet.ru/izv2150}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=309133}
\zmath{https://zbmath.org/?q=an:0247.57012}
\transl
\jour Math. USSR-Izv.
\yr 1971
\vol 5
\issue 5
\pages 1127--1143
\crossref{https://doi.org/10.1070/IM1971v005n05ABEH001209}


Linking options:
  • http://mi.mathnet.ru/eng/izv2150
  • http://mi.mathnet.ru/eng/izv/v35/i5/p1120

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. M. Gusein-Zade, I. M. Krichever, “O formulakh dlya nepodvizhnykh tochek deistviya gruppy $Z_p$”, UMN, 28:1(169) (1973), 237–238  mathnet  mathscinet  zmath
    2. O. R. Musin, “Generators of $S^1$-bordism”, Math. USSR-Sb., 44:3 (1983), 325–334  mathnet  crossref  mathscinet  zmath
    3. Buchstaber V., Panov T., Ray N., “Toric Genera”, International Mathematics Research Notices, 2010, no. 16, 3207–3262  isi  elib
    4. V. M. Buchstaber, “Complex cobordism and formal groups”, Russian Math. Surveys, 67:5 (2012), 891–950  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    5. Leonor Godinho, Silvia Sabatini, “New Tools for Classifying Hamiltonian Circle Actions with Isolated Fixed Points”, Found Comput Math, 2014  crossref
    6. V. M. Buchstaber, “Cobordisms, manifolds with torus action, and functional equations”, Proc. Steklov Inst. Math., 302 (2018), 48–87  mathnet  crossref  crossref  isi  elib
  • Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:224
    Full text:72
    References:59
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019